# SDR FDEA201806191541

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,731 hours, 40,502 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 241714
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, FO'S PFD DID NOT DISPLAY ANY AIRSPEED. REJECTED T/O AT 65 KIAS. REMOVED AND REPLACED F/O'S PITOT TUBE REF 34-11-15-04, OPS CHECK GOOD. INSPECTED OLD PITOT TUBE ASSY AND FOUND INSECT IN TUBE.  A/C OK FOR  CONTINUED SERVICE.
